On a definition of dissipativity for integral equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 8, pp. 1453-1454
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_8_a21,
author = {R. I. Alidema},
title = {On a definition of dissipativity for integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1453--1454},
year = {1992},
volume = {28},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_8_a21/}
}
R. I. Alidema. On a definition of dissipativity for integral equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 8, pp. 1453-1454. http://geodesic.mathdoc.fr/item/DE_1992_28_8_a21/